Some exact solutions for free convective flows over heated semi-infinite surfaces in porous media

D Andrew S Rees, A P Bassom

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1564-1567
Number of pages4
JournalInternational Journal of Heat and Mass Transfer
Volume34
Issue number6
DOIs
Publication statusPublished - 1991

Cite this

Some exact solutions for free convective flows over heated semi-infinite surfaces in porous media. / Rees, D Andrew S; Bassom, A P.

In: International Journal of Heat and Mass Transfer, Vol. 34, No. 6, 1991, p. 1564-1567.

Research output: Contribution to journalArticle

@article{aba0fc6a71864add9a6de87789bdf807,
title = "Some exact solutions for free convective flows over heated semi-infinite surfaces in porous media",
author = "Rees, {D Andrew S} and Bassom, {A P}",
year = "1991",
doi = "10.1016/0017-9310(91)90297-R",
language = "English",
volume = "34",
pages = "1564--1567",
journal = "International Journal of Heat and Mass Transfer",
issn = "0017-9310",
publisher = "Elsevier",
number = "6",

}

TY - JOUR

T1 - Some exact solutions for free convective flows over heated semi-infinite surfaces in porous media

AU - Rees, D Andrew S

AU - Bassom, A P

PY - 1991

Y1 - 1991

UR - http://dx.doi.org/10.1016/0017-9310(91)90297-R

U2 - 10.1016/0017-9310(91)90297-R

DO - 10.1016/0017-9310(91)90297-R

M3 - Article

VL - 34

SP - 1564

EP - 1567

JO - International Journal of Heat and Mass Transfer

JF - International Journal of Heat and Mass Transfer

SN - 0017-9310

IS - 6

ER -